ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Double Diffusive Non-Darcy Free-Convection From Two-Dimensional And Axisymmetric-Bodies Of Arbitrary

Kumari, M and Takhar, HS and Nath, G (1988) Double Diffusive Non-Darcy Free-Convection From Two-Dimensional And Axisymmetric-Bodies Of Arbitrary. In: Indian Journal of Technology, 26 (7). pp. 324-328.

Full text not available from this repository.
Item Type: Journal Article
Additional Information: Copyright of this article belongs to Council Scientific Industrial Research.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 09 Sep 2010 12:07
Last Modified: 09 Sep 2010 12:07
URI: http://eprints.iisc.ernet.in/id/eprint/32100

Actions (login required)

View Item View Item